# SDR TSAA0429085

- Difficulty date: December 28, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N821AL
- Make and model: Boeing 737230
- Aircraft serial: 23155
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Line
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 46, HNL-ITO: HYDRAULIC FLUID QUANTITY DECREASING DURING GEAR RETRACTION.  RETURNED TO HNL.  UNEVENTFUL LANDING.  WHILE ON GROUND, HYDRAULIC FLUID QUANTITY CONTINUED TO DECREASE SLOWLY.  MAINTENANCE FOUND LEAKS AT THE NR 2 THRUST REVERSER LINE AND NR 4 SPOILER OUTBOARD ACTUATOR LINE AND B-NUT.  REMOVED AND REPLACE THE NR 2 TR HYDRAULIC LINE.  OPS AND LEAK CHECK OK.  REMOVED AND REPLACED THE HYDRAULIC LINE AND B-NUT ON THE NR 4 SPOILER OUTBOARD ACTUATOR.  OPS AND LEAK CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
